On the Fourier coefficients of modular forms
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 28 (1995) no. 2, p. 129-160
@article{ASENS_1995_4_28_2_129_0,
     author = {Ulmer, Douglas},
     title = {On the Fourier coefficients of modular forms},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 28},
     number = {2},
     year = {1995},
     pages = {129-160},
     doi = {10.24033/asens.1711},
     mrnumber = {1318067},
     zbl = {0827.11024},
     mrnumber = {95k:11066},
     language = {en},
     url = {http://http://www.numdam.org/item/ASENS_1995_4_28_2_129_0}
}
Ulmer, Douglas L. On the Fourier coefficients of modular forms. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 28 (1995) no. 2, pp. 129-160. doi : 10.24033/asens.1711. http://www.numdam.org/item/ASENS_1995_4_28_2_129_0/

[BO] P. Berthelot and A. Ogus, Notes on Crystalline Cohomology, Princeton University Press, 1978. | MR 58 #10908 | Zbl 0383.14010

[CO] H. Cohen and J. Oesterlé, Dimensions des espaces de formes modulaires in : J.-P. Serre and D.B. Zagier, Eds. Modular Functions of One Variable VI, (Lect. Notes in Math., Vol. 627, 1977, pp. 69-73). | MR 57 #12396 | Zbl 0371.10020

[D1] P. Deligne, Formes modulaire et représentations ℓ-adiques (Séminaire Bourbaki 1968-1969, Lect. Notes in Math., Vol. 179, 1969, pp. 139-172). | Numdam | Zbl 0206.49901

[D2] P. Deligne, Théorie de Hodge, II (Inst. Hautes Études Sci. Publ. Math., Vol. 40, 1972, pp. 5-57). | Numdam | Zbl 0219.14007

[H] R. Hartshorne, Algebraic Geometry, Berlin Heidelberg New York, Springer, 1977. | MR 57 #3116 | Zbl 0367.14001

[Ig] J.-I. Igusa, On the algebraic theory of elliptic modular functions (J. Math. Soc. Japan, Vol. 20, 1968, pp. 96-106). | MR 39 #1457 | Zbl 0164.21101

[I] L. Illusie, Complexe de de Rham-Witt et cohomologie cristalline (Ann. Sci. Éc. Norm. Sup., Vol. 12, 1979, pp. 501-661). | Numdam | MR 82d:14013 | Zbl 0436.14007

[Ko] K. Kato, Logarithmic structures of Fontaine-Illusie in : J.-I. Igusa, Ed. Algebraic Analysis, Geometry and Number Theory (Proceedings of the JAMI inaugural conference, 1989, pp. 191-224). | MR 99b:14020 | Zbl 0776.14004

[K1] N. Katz, Slope Filtration of F-crystals (Astérisque, Vol. 63, 1979, pp. 113-164). | MR 81i:14014 | Zbl 0426.14007

[K2] N. Katz, p-adic properties of modular schemes and modular forms in : W. Kuyk and J.-P. Serre, Ed. Modular Functions of One Variable III (Lect. Notes in Math., Vol. 350, 1973, pp. 69-190). | MR 56 #5434 | Zbl 0271.10033

[KM] N. Katz and B. Mazur, Arithmetic Moduli of Elliptic Curves, Princeton University Press, 1985. | MR 86i:11024 | Zbl 0576.14026

[KMe] N. Katz and W. Messing, Some consequences of the Riemann hypothesis for varieties over finite fields (Invent. Math., Vol. 23, 1974, pp. 73-77). | MR 48 #11117 | Zbl 0275.14011

[KKMS] G. Kempf, F. Knudsen, D. Mumford and B. Saint-Donat, Toroidal Embeddings I (Lect. Notes in Math., Vol. 339, 1973). | MR 49 #299 | Zbl 0271.14017

[Ma] B. Mazur, Frobenius and the Hodge filtration (Bull. Amer. Math. Soc., Vol. 78, 1972, pp. 653-667). | MR 48 #8507 | Zbl 0258.14006

[M1] J. S. Milne, On a conjecture of Artin and Tate (Annals of Math., (2), Vol. 102, 1975, pp. 517-533). | MR 54 #2659 | Zbl 0343.14005

[M2] J. S. Milne, Etale Cohomology, Princeton University Press, 1980. | MR 81j:14002 | Zbl 0433.14012

[Mi] T. Miyake, Modular Forms, Berlin Heidelberg New York, Springer, 1989. | MR 90m:11062 | Zbl 0701.11014

[N] N. Nygaard, Slopes of powers of Frobenius on crystalline cohomology (Ann. Sci. Éc. Norm. Sup., Vol. 14, 1981, pp. 369-401). | Numdam | MR 84d:14011 | Zbl 0519.14012

[O] T. Oda, Convex Bodies and Algebraic Geometry, Berlin Heidelberg New York, Springer, 1985.

[S] A. J. Scholl, Motives for modular forms (Invent. Math., Vol. 100, 1990, pp. 419-430). | MR 91e:11054 | Zbl 0760.14002

[U1] D. L. Ulmer, On universal elliptic curves over Igusa curves (Invent. Math., Vol. 99, 1990, pp. 377-391). | MR 90m:11092 | Zbl 0705.14024

[U2] D. L. Ulmer, L-functions of universal elliptic curves over Igusa curves (Amer. J. Math., Vol. 112, 1990, pp. 687-712). | MR 91j:11050 | Zbl 0731.14013